And fast heart rate off and on?
Yes, those are common side effects. I would however suggest that you get yourself checked because of the fast heart rate. All the best.
Depending upon your reason for treatment and the dose, this is a typical side effect. Always call the doctor when having questions about your heart. Ok?
The doctor give me 60mg and ny heart hurts so bad from it ..and I already have heart trouble..so I through the hole bottle in the trash because I can't handle this pain..it's been 9 hours and it still hurts..best if luck to you..god bless
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Sep 2010 • 1 answer
Has anyone on prednisone experienced migraine headaches; all the symptoms, dizziness, nausea, etc. ?
Updated 13 Sep 2014 • 1 answer
Updated 25 Sep 2014 • 1 answer
Updated 4 Oct 2014 • 1 answer
I just started Lisinopril 10mg today is red face and fast heart rate normal? I'm Also on Effexor XR?
Updated 22 Nov 2016 • 2 answers